# SDR AALA201806049029

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51252
- Condition: Broken
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 1320 - 1540, LBL 45 HAD 2 BROKEN LUGS.  REPLACED THE SEAT TRACK IAW SRM 53-60-52-01, FIG 1,  AND SRM 51-40-02.
